Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Security models for web-based applications

Joshi, JBD and Aref, WG and Ghafoor, A and Spafford, EH (2001) Security models for web-based applications. Communications of the ACM, 44 (2). 38 - 44. ISSN 0001-0782

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)


Using traditional and emerging access control approaches to develop secure applications for the Web.


Social Networking:
Share |


Item Type: Article
Status: Published
CreatorsEmailPitt UsernameORCID
Joshi, JBDjjoshi@pitt.eduJJOSHI0000-0003-4519-9802
Aref, WG
Ghafoor, A
Spafford, EH
Date: 1 February 2001
Date Type: Publication
Journal or Publication Title: Communications of the ACM
Volume: 44
Number: 2
Page Range: 38 - 44
DOI or Unique Handle: 10.1145/359205.359224
Schools and Programs: School of Information Sciences > Information Science
Refereed: Yes
ISSN: 0001-0782
Date Deposited: 07 Nov 2012 21:08
Last Modified: 01 May 2020 12:55


Monthly Views for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item